# SDR AALA202107156008

- Difficulty date: July 3, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 31,355 hours, 16,845 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: E5347042620200
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: STRINGER SURFACE CORROSION AT FR56 TO FR57 AND STR 43L. REMOVED CORRODED AREA AND INSTALLED SPLICE REPAIR ON STRINGER 43L REF EA 328889 AND REPAIR DRAWING R53470620 ISSUE F.
